# SDR 377PA0016

- Difficulty date: May 5, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 41,195 hours, 20,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING INOP ROWS 18-26.  REPLACED LAST SECTION OF FLOOR PATH LIGHT STRIP.
